Distance estimates for dependent thinnings of point processes with densities

Schuhmacher, Dominic (2009). Distance estimates for dependent thinnings of point processes with densities. Electronic journal of probability, 14(38), pp. 1080-1116. Shaker Heights, Ohio: Institute of Mathematical Statistics

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schuhmacher, Dominic

ISSN:

1083-6489

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Web of Science ID:

000266705100002

URI:

https://boris.unibe.ch/id/eprint/36860 (FactScience: 206307)

Actions (login required)

Edit item Edit item
Provide Feedback